MAUDE Adverse Event Report: C. R. BARD, INC. BARDEX® MALECOT MODEL DRAIN; CATHETER, MALECOT

C. R. BARD, INC. BARDEX® MALECOT MODEL DRAIN; CATHETER, MALECOT
Model Number 086032
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/06/2016
Type of Reportable Event Malfunction
Event or Problem Description
Rectal tube inserted on admission (non-ballooned) and replaced during admission.Needed as was unable to have nasogastric tube related to epistaxis.Rectal tube needed for lactulose administration.Patient suffered lower rectal bleed from a rectal ulcer requiring clipping.

Brand Name
BARDEX® MALECOT MODEL DRAIN
Common Device Name
CATHETER, MALECOT
Manufacturer (Section D)
C. R. BARD, INC.
1211 mary magnan blvd.
madison GA 30650
MDR Report Key7078471
Report Number7078471
Device Sequence Number11077742
Product Code FEW
UDI-Device Identifier00801741023927
UDI-Public(01)00801741023927
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2017
Report Date (Section F) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2021
Device Model Number086032
Device Catalogue Number086032
Device Lot NumberNGBP2484
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer11/22/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIALYSIS; NO OTHER DEVICES IN USE; OTHER, PATIENT RECEIVING RECTAL LACTULOSE THROUGH
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Date Report Sent to FDA11/22/2017